MAUDE Adverse Event Report: BIOMET 3I GOLD-TITE® HEXED RETAINING SCREW - 3MM; DENTAL SCREW

BIOMET 3I GOLD-TITE® HEXED RETAINING SCREW - 3MM; DENTAL SCREW
Model Number GSH30
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).
 
Event or Problem Description
It was reported that the hexed retaining screw fractured.They already ordered replacement screw.Tooth location not reported.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
Gold-tite® hexed retaining screw - 3mm (gsh30) was not returned for investigation.Therefore, visual evaluation could not be performed.The investigation was performed using applicable instructions for use and risk files to address reported event.Functional testing could not be performed since the products were not returned.Pre-existing condition, tooth location and placement duration were unknown due to limited information provided by customer.X-ray or picture images were not provided.Appropriate documentation was reviewed.Dhr review was completed for the subject lot number (1236724).It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformance, which could have caused or contributed to the reported event was noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Complaint history review was performed for the reported lot number (1236724) for similar event using and no other complaints were identified.Based on the available information, device malfunction and the reported events could not be verified as the exact details of event were non-verifiable and the products were not returned.H3 other text: device not returned.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
Based on updated customer information received and reassessment of the reported event, it was determined that mfr report number 0001038806-2021-01423 and 0001038806-2021-01423-1 were reported in error.Please disregard these submissions.No further reports will be submitted for this event.

Brand Name
GOLD-TITE® HEXED RETAINING SCREW - 3MM
Common Device Name
DENTAL SCREW
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key12263601
Report Number0001038806-2021-01423
Device Sequence Number19983370
Product Code NHA
UDI-Device Identifier00844868003984
UDI-Public(01)00844868003984(17)250224(10)1236724
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K072642
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/24/2025
Device Model NumberGSH30
Device Catalogue NumberGSH30
Device Lot Number1236724
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2021
Supplement Date Received by Manufacturer12/01/2021
04/06/2022
Initial Report FDA Received Date08/02/2021
Supplement Report FDA Received Date12/09/2021
04/11/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/26/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexPrefer Not To Disclose